MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N\A; SCALPEL, ULTRASONIC, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS, INC. N\A; SCALPEL, ULTRASONIC, REPROCESSED
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Harmonic ace 7 stopped within a couple minutes of use during the procedure.Upon inspection, the tips were melted and pulling apart.

Brand Name
N\A
Common Device Name
SCALPEL, ULTRASONIC, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 west drake drive
tempe AZ 85283
MDR Report Key14206146
Report Number14206146
Device Sequence Number14548830
Product Code NLQ
UDI-Device Identifier07613327346244
UDI-Public(01)07613327346244(17)240817(10)13114413
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/11/2022
Report Date (Section F) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberHARH45
Device Lot Number13114413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer04/26/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight76 KG
Patient RaceWhite
Date Report Sent to FDA04/11/2022